TOPOLOGY PROCEEDINGS



Volume 44 (2014)

All Topology Proceedings articles are now successively published electronically on this website as soon as they are ready for publication. After each volume is completed, its paper version is printed and sent to subscribers. Both versions of each article, electronic and paper, have the same text and pagination. Additionally, the electronic version may contain other media elements such as hyperlinks, color figures, animations, etc.

This volume was edited at Auburn University.


A. A. Gryzlov, On the Cardinality of Subspaces of Tychonoff Products, Top. Proc. 44 (2014) pp. 1-8. (E-published on April 1, 2013)
Free full version    
Gerald F. Jungck, Common Fixed Points for Self Maps of the Unit Interval and Hausdorff Topological Spaces, Top. Proc. 44 (2014) pp. 9-19. (E-published on April 5, 2013)
Free full version    
Anya Katsevich and Piotr Mikusiński, Order of Spaces of Pseudoquotients, Top. Proc. 44 (2014) pp. 21-31. (E-published on April 5, 2013)
Free full version    
Sergey V. Medvedev, About Hurewicz-type Theorems, Top. Proc. 44 (2014) pp. 33-47. (E-published on May 9, 2013)
Free full version    
J. C. Gómez-Larrañaga, F. González-Acuña, and Wolfgang Heil, On the K-category of 3-manifolds for K a Wedge of Spheres or Projective Planes, Top. Proc. 44 (2014) pp. 49-58. (E-published on May 24, 2013)
Free full version    
G. Jäger and T. M. G. Ahsanullah, Probabilistic Limit Groups Under a t-Norm, Top. Proc. 44 (2014) pp. 59-74. (E-published on June 3, 2013)
Free full version    
David Herrera-Carrasco, Alejandro Illanes, Fernando Macías-Romero, and Francisco Vázquez-Juárez, Finite Graphs Have Unique Hyperspace HSn(X), Top. Proc. 44 (2014) pp. 75-95. (E-published on June 4, 2013)
Free full version    
Akira Iwasa, Masaru Kada, and Shizuo Kamo, Preservation of Convergence of a Sequence to a Set, Top. Proc. 44 (2014) pp. 97-105. (E-published on June 10, 2013)
Free full version    
Ai-Jun Xu and Wei-Xue Shi, A Note on Generalized Ordered Topological Products, Top. Proc. 44 (2014) pp. 107-115. (E-published on June 10, 2013)
Free full version    
Nicholas A. Scoville, Metric Structures for CW Complexes, Top. Proc. 44 (2014) pp. 117-131. (E-published on July 3, 2013)
Free full version    
Benjamin Espinoza, Jorge M. Martínez-Montejano, Norberto Ordoñez, and Likin C. Simon Romero, Non-Irreducibility Is Not a Whitney Reversible Property, Top. Proc. 44 (2014) pp. 133-138. (E-published on July 5, 2013)
Free full version    
Li-Hong Xie and Shou Lin, Submetrizability in Paratopological Groups, Top. Proc. 44 (2014) pp. 139-149. (E-published on July 5, 2013)
Free full version    
Sergio López and Norberto Ordoñez, Continua X for Which C(X) Has a Plane Neighborhood at the Top, Top. Proc. 44 (2014) pp. 151-159. (E-published on July 11, 2013)
Free full version    
Harold Sultan, Separating Curve Complex of the Genus Two Surface: Quasi-Distance Formula and Hyperbolicity, Top. Proc. 44 (2014) pp. 161-176. (E-published on July 19, 2013)
Free full version    
Paul Bankston, When Hausdorff Continua Have No Gaps, Top. Proc. 44 (2014) pp. 177-188. (E-published on August 12, 2013)
Free full version    
Jonathan Cancino-Manríquez, Michael Hrušák, and David Meza-Alcántara, Countable Irresolvable Spaces and Cardinal Invariants, Top. Proc. 44 (2014) pp. 189-196. (E-published on August 16, 2013)
Free full version    
Judith Roitman, Box Products of One Point Compactifications and Related Results, Top. Proc. 44 (2014) pp. 197-206. (E-published on August 19, 2013)
Free full version    
Swapan Kumar Ghosh, A Note on F-Spaces, Top. Proc. 44 (2014) pp. 207-214. (E-published on September 12, 2013)
Free full version    
Alejandro Ramírez-Páramo, The κ-Closure and Cardinal Inequalities, Top. Proc. 44 (2014) pp. 215-221. (E-published on September 19, 2013)
Free full version    
David P. Bellamy and Janusz M. Lysko, Connected Open Neighborhoods of Subcontinua of Product Continua with Indecomposable Factors, Top. Proc. 44 (2014) pp. 223-231. (E-published on September 26, 2013)
Free full version    
Scott Varagona, Homeomorphisms Between Inverse Limits with N-shaped Set-Valued Functions, Top. Proc. 44 (2014) pp. 233-248. (E-published on September 27, 2013)
Free full version    
Ivan S. Gotchev, The Non-Hausdorff Number of a Topological Space, Top. Proc. 44 (2014) pp. 249-256. (E-published on November 11, 2013)
Free full version    
J. T. Halbert and James A. Yorke, Modeling a Chaotic Machine's Dynamics as a Linear Map on a “Square Sphere”, Top. Proc. 44 (2014) pp. 257-284. (E-published on November 25, 2013)
Free full version    
Jeremy Brazas, Semicoverings, Coverings, Overlays, and Open Subgroups of the Quasitopological Fundamental Group, Top. Proc. 44 (2014) pp. 285-313. (E-published on November 26, 2013)
Free full version    
Eriko Hironaka, Penner Sequences and Asymptotics of Minimum Dilatations for Subfamilies of the Mapping Class Group, Top. Proc. 44 (2014) pp. 315-324. (E-published on December 9, 2013)
Free full version    
W. W. Comfort and Dikran Dikranjan, The Density Nucleus of a Topological Group, Top. Proc. 44 (2014) pp. 325-356. (E-published on February 10, 2014)
Free full version    
David J. Ryden, Concerning Continua Irreducible about Finitely Many Points II, Top. Proc. 44 (2014) pp. 357-364. (E-published on March 3, 2014)
Free full version    
Tarik Aougab, Quadratic Bounds on the Quasiconvexity of Nested Train Track Sequences, Top. Proc. 44 (2014) pp. 365-388. (E-published on March 4, 2014)
Free full version    
Franklin R. Gould, An SSGP Topology for ℤω, Top. Proc. 44 (2014) pp. 389-392. (E-published on March 4, 2014)
Free full version    


Vol. 44: Author Index

Ahsanullah, T. M. G.
G. Jäger and T. M. G. Ahsanullah, Probabilistic Limit Groups Under a t-Norm, Top. Proc. 44 (2014) pp. 59-74. (E-published on June 3, 2013)
Free full version    
Aougab, Tarik
Tarik Aougab, Quadratic Bounds on the Quasiconvexity of Nested Train Track Sequences, Top. Proc. 44 (2014) pp. 365-388. (E-published on March 4, 2014)
Free full version    
Bankston, Paul
Paul Bankston, When Hausdorff Continua Have No Gaps, Top. Proc. 44 (2014) pp. 177-188. (E-published on August 12, 2013)
Free full version    
Bellamy, David P.
David P. Bellamy and Janusz M. Lysko, Connected Open Neighborhoods of Subcontinua of Product Continua with Indecomposable Factors, Top. Proc. 44 (2014) pp. 223-231. (E-published on September 26, 2013)
Free full version    
Brazas, Jeremy
Jeremy Brazas, Semicoverings, Coverings, Overlays, and Open Subgroups of the Quasitopological Fundamental Group, Top. Proc. 44 (2014) pp. 285-313. (E-published on November 26, 2013)
Free full version    
Cancino-Manríquez, Jonathan
Jonathan Cancino-Manríquez, Michael Hrušák, and David Meza-Alcántara, Countable Irresolvable Spaces and Cardinal Invariants, Top. Proc. 44 (2014) pp. 189-196. (E-published on August 16, 2013)
Free full version    
Comfort, W. W.
W. W. Comfort and Dikran Dikranjan, The Density Nucleus of a Topological Group, Top. Proc. 44 (2014) pp. 325-356. (E-published on February 10, 2014)
Free full version    
Dikranjan, Dikran
W. W. Comfort and Dikran Dikranjan, The Density Nucleus of a Topological Group, Top. Proc. 44 (2014) pp. 325-356. (E-published on February 10, 2014)
Free full version    
Espinoza, Benjamin
Benjamin Espinoza, Jorge M. Martínez-Montejano, Norberto Ordoñez, and Likin C. Simon Romero, Non-Irreducibility Is Not a Whitney Reversible Property, Top. Proc. 44 (2014) pp. 133-138. (E-published on July 5, 2013)
Free full version    
Ghosh, Swapan Kumar
Swapan Kumar Ghosh, A Note on F-Spaces, Top. Proc. 44 (2014) pp. 207-214. (E-published on September 12, 2013)
Free full version    
Gómez-Larrañaga, J. C.
J. C. Gómez-Larrañaga, F. González-Acuña, and Wolfgang Heil, On the K-category of 3-manifolds for K a Wedge of Spheres or Projective Planes, Top. Proc. 44 (2014) pp. 49-58. (E-published on May 24, 2013)
Free full version    
González-Acuña, F.
J. C. Gómez-Larrañaga, F. González-Acuña, and Wolfgang Heil, On the K-category of 3-manifolds for K a Wedge of Spheres or Projective Planes, Top. Proc. 44 (2014) pp. 49-58. (E-published on May 24, 2013)
Free full version    
Gotchev, Ivan S.
Ivan S. Gotchev, The Non-Hausdorff Number of a Topological Space, Top. Proc. 44 (2014) pp. 249-256. (E-published on November 11, 2013)
Free full version    
Gould, Franklin R.
Franklin R. Gould, An SSGP Topology for ℤω, Top. Proc. 44 (2014) pp. 389-392. (E-published on March 4, 2014)
Free full version    
Gryzlov, A. A.
A. A. Gryzlov, On the Cardinality of Subspaces of Tychonoff Products, Top. Proc. 44 (2014) pp. 1-8. (E-published on April 1, 2013)
Free full version    
Halbert, J. T.
J. T. Halbert and James A. Yorke, Modeling a Chaotic Machine's Dynamics as a Linear Map on a “Square Sphere”, Top. Proc. 44 (2014) pp. 257-284. (E-published on November 25, 2013)
Free full version    
Heil, Wolfgang
J. C. Gómez-Larrañaga, F. González-Acuña, and Wolfgang Heil, On the K-category of 3-manifolds for K a Wedge of Spheres or Projective Planes, Top. Proc. 44 (2014) pp. 49-58. (E-published on May 24, 2013)
Free full version    
Herrera-Carrasco, David
David Herrera-Carrasco, Alejandro Illanes, Fernando Macías-Romero, and Francisco Vázquez-Juárez, Finite Graphs Have Unique Hyperspace HSn(X), Top. Proc. 44 (2014) pp. 75-95. (E-published on June 4, 2013)
Free full version    
Hironaka, Eriko
Eriko Hironaka, Penner Sequences and Asymptotics of Minimum Dilatations for Subfamilies of the Mapping Class Group, Top. Proc. 44 (2014) pp. 315-324. (E-published on December 9, 2013)
Free full version    
Hrušák, Michael
Jonathan Cancino-Manríquez, Michael Hrušák, and David Meza-Alcántara, Countable Irresolvable Spaces and Cardinal Invariants, Top. Proc. 44 (2014) pp. 189-196. (E-published on August 16, 2013)
Free full version    
Illanes, Alejandro
David Herrera-Carrasco, Alejandro Illanes, Fernando Macías-Romero, and Francisco Vázquez-Juárez, Finite Graphs Have Unique Hyperspace HSn(X), Top. Proc. 44 (2014) pp. 75-95. (E-published on June 4, 2013)
Free full version    
Iwasa, Akira
Akira Iwasa, Masaru Kada, and Shizuo Kamo, Preservation of Convergence of a Sequence to a Set, Top. Proc. 44 (2014) pp. 97-105. (E-published on June 10, 2013)
Free full version    
Jäger, G.
G. Jäger and T. M. G. Ahsanullah, Probabilistic Limit Groups Under a t-Norm, Top. Proc. 44 (2014) pp. 59-74. (E-published on June 3, 2013)
Free full version    
Jungck, Gerald F.
Gerald F. Jungck, Common Fixed Points for Self Maps of the Unit Interval and Hausdorff Topological Spaces, Top. Proc. 44 (2014) pp. 9-19. (E-published on April 5, 2013)
Free full version    
Kada, Masaru
Akira Iwasa, Masaru Kada, and Shizuo Kamo, Preservation of Convergence of a Sequence to a Set, Top. Proc. 44 (2014) pp. 97-105. (E-published on June 10, 2013)
Free full version    
Kamo, Shizuo
Akira Iwasa, Masaru Kada, and Shizuo Kamo, Preservation of Convergence of a Sequence to a Set, Top. Proc. 44 (2014) pp. 97-105. (E-published on June 10, 2013)
Free full version    
Katsevich, Anya
Anya Katsevich and Piotr Mikusiński, Order of Spaces of Pseudoquotients, Top. Proc. 44 (2014) pp. 21-31. (E-published on April 5, 2013)
Free full version    
Lin, Shou
Li-Hong Xie and Shou Lin, Submetrizability in Paratopological Groups, Top. Proc. 44 (2014) pp. 139-149. (E-published on July 5, 2013)
Free full version    
López, Sergio
Sergio López and Norberto Ordoñez, Continua X for Which C(X) Has a Plane Neighborhood at the Top, Top. Proc. 44 (2014) pp. 151-159. (E-published on July 11, 2013)
Free full version    
Lysko, Janusz M.
David P. Bellamy and Janusz M. Lysko, Connected Open Neighborhoods of Subcontinua of Product Continua with Indecomposable Factors, Top. Proc. 44 (2014) pp. 223-231. (E-published on September 26, 2013)
Free full version    
Macías-Romero, Fernando
David Herrera-Carrasco, Alejandro Illanes, Fernando Macías-Romero, and Francisco Vázquez-Juárez, Finite Graphs Have Unique Hyperspace HSn(X), Top. Proc. 44 (2014) pp. 75-95. (E-published on June 4, 2013)
Free full version    
Martínez-Montejano, Jorge M.
Benjamin Espinoza, Jorge M. Martínez-Montejano, Norberto Ordoñez, and Likin C. Simon Romero, Non-Irreducibility Is Not a Whitney Reversible Property, Top. Proc. 44 (2014) pp. 133-138. (E-published on July 5, 2013)
Free full version    
Medvedev, Sergey V.
Sergey V. Medvedev, About Hurewicz-type Theorems, Top. Proc. 44 (2014) pp. 33-47. (E-published on May 9, 2013)
Free full version    
Meza-Alcántara, David
Jonathan Cancino-Manríquez, Michael Hrušák, and David Meza-Alcántara, Countable Irresolvable Spaces and Cardinal Invariants, Top. Proc. 44 (2014) pp. 189-196. (E-published on August 16, 2013)
Free full version    
Mikusiński, Piotr
Anya Katsevich and Piotr Mikusiński, Order of Spaces of Pseudoquotients, Top. Proc. 44 (2014) pp. 21-31. (E-published on April 5, 2013)
Free full version    
Ordoñez, Norberto
Benjamin Espinoza, Jorge M. Martínez-Montejano, Norberto Ordoñez, and Likin C. Simon Romero, Non-Irreducibility Is Not a Whitney Reversible Property, Top. Proc. 44 (2014) pp. 133-138. (E-published on July 5, 2013)
Free full version    
Ordoñez, Norberto
Sergio López and Norberto Ordoñez, Continua X for Which C(X) Has a Plane Neighborhood at the Top, Top. Proc. 44 (2014) pp. 151-159. (E-published on July 11, 2013)
Free full version    
Ramírez-Páramo, Alejandro
Alejandro Ramírez-Páramo, The κ-Closure and Cardinal Inequalities, Top. Proc. 44 (2014) pp. 215-221. (E-published on September 19, 2013)
Free full version    
Roitman, Judith
Judith Roitman, Box Products of One Point Compactifications and Related Results, Top. Proc. 44 (2014) pp. 197-206. (E-published on August 19, 2013)
Free full version    
Ryden, David J.
David J. Ryden, Concerning Continua Irreducible about Finitely Many Points II, Top. Proc. 44 (2014) pp. 357-364. (E-published on March 3, 2014)
Free full version    
Scoville, Nicholas A.
Nicholas A. Scoville, Metric Structures for CW Complexes, Top. Proc. 44 (2014) pp. 117-131. (E-published on July 3, 2013)
Free full version    
Shi, Wei-Xue
Ai-Jun Xu and Wei-Xue Shi, A Note on Generalized Ordered Topological Products, Top. Proc. 44 (2014) pp. 107-115. (E-published on June 10, 2013)
Free full version    
Simon Romero, Likin C.
Benjamin Espinoza, Jorge M. Martínez-Montejano, Norberto Ordoñez, and Likin C. Simon Romero, Non-Irreducibility Is Not a Whitney Reversible Property, Top. Proc. 44 (2014) pp. 133-138. (E-published on July 5, 2013)
Free full version    
Sultan, Harold
Harold Sultan, Separating Curve Complex of the Genus Two Surface: Quasi-Distance Formula and Hyperbolicity, Top. Proc. 44 (2014) pp. 161-176. (E-published on July 19, 2013)
Free full version    
Varagona, Scott
Scott Varagona, Homeomorphisms Between Inverse Limits with N-shaped Set-Valued Functions, Top. Proc. 44 (2014) pp. 233-248. (E-published on September 27, 2013)
Free full version    
Vázquez-Juárez, Francisco
David Herrera-Carrasco, Alejandro Illanes, Fernando Macías-Romero, and Francisco Vázquez-Juárez, Finite Graphs Have Unique Hyperspace HSn(X), Top. Proc. 44 (2014) pp. 75-95. (E-published on June 4, 2013)
Free full version    
Xie, Li-Hong
Li-Hong Xie and Shou Lin, Submetrizability in Paratopological Groups, Top. Proc. 44 (2014) pp. 139-149. (E-published on July 5, 2013)
Free full version    
Xu, Ai-Jun
Ai-Jun Xu and Wei-Xue Shi, A Note on Generalized Ordered Topological Products, Top. Proc. 44 (2014) pp. 107-115. (E-published on June 10, 2013)
Free full version    
Yorke, James A.
J. T. Halbert and James A. Yorke, Modeling a Chaotic Machine's Dynamics as a Linear Map on a “Square Sphere”, Top. Proc. 44 (2014) pp. 257-284. (E-published on November 25, 2013)
Free full version    


Copyright © Topology Proceedings
Topology Proceedings Home Page